# SDR REXA2021111600950

- Difficulty date: November 3, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R CORRODED BETWEEN FS 295 AND FS 310 - REMOVED AND REPLACED STR 19R FROM F.S. 295-310 IAW CRJ 900 SRM 51-42-21-001-001-A01 AND EA CRJ953-12283 REV IR DATED 10/15/2021. WVAC EMP STAMP # 711 MTC
